# SDR HEEA954740

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5196T
- Make and model: Bolkms BK117B1
- Aircraft serial: 7152
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M87714
- Condition: Inoperative
- Location: Cockpit Master
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK WILL NOT COME ON.
